Access count of this item: 159

Files in This Item:
File Description SizeFormat 
0805-19.pdf505.48 kBAdobe PDFView/Open
Title: modular curveのK$_2$と"L(E, 1) $\neq$ 0 ⇒ $\sharp$ E $(\mathbb{Q}) < \infty$"(保型形式と関連するゼータ関数の研究)
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 805
Start page: 238
End page: 248
URI: http://hdl.handle.net/2433/82917
Appears in Collections:0805 保型形式と関連するゼータ関数の研究

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.